MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.jiac.2014.04.006

Медицинская библиотека · Journal of infection and chemotherapy : official journal of the Japan Society of Chemotherapy · 2014

Skin rash related to once-daily boosted darunavir-containing antiretroviral therapy in HIV-infected Taiwanese: incidence and associated factor.

Lin Kuan-Yin, Cheng Chien-Yu, Yang Chia-Jui, Tsai Mao-Song, Hsieh Szu-Min, Sun Hsin-Yun, Sheng Wang-Huei, Chen Mao-Yuan, Chang Sui-Yuan, Cheng Shu-Hsing, Hung Chien-Ching

СтатьяПоддержка исследования: вне правительства СШАПеревод в очереди

Аннотация

OBJECTIVES

The study aimed to investigate the incidence of and associated factors with skin rashes among HIV-infected Taiwanese patients who received once-daily darunavir (DRV) boosted by ritonavir (RTV) (800/100 mg) plus 2 nucleoside reverse-transcriptase inhibitors (NRTIs).

METHODS

We reviewed the medical records of HIV-infected patients who switched to once-daily DRV/RTV-containing regimens between January 2012 and November 2013. Patients who switched from 2 NRTIs plus non-NRTI (nNRTI) or other protease inhibitor (PI) to 2 NRTIs plus PIs other than DRV were chosen as comparators.

RESULTS

During the study period, 238 patients who switched to once-daily DRV/RTV-containing regimens (Group A) and 178 patients who switched from 2 NRTIs plus nNRTI or other PI to 2 NRTIs plus PI other than DRV/RTV (Group B) were included. There were no differences between Groups A and B in most of the baseline characteristics. Compared with Group B in which 7 (3.9%) developed rashes after switch to PI other than DRV, 26 patients (10.9%) in Group A developed rashes after a median interval of 14 days of starting DRV/RTV-containing regimens (P = 0.009). In multivariate analysis, patients with a history of rashes related to the previous nNRTI-containing regimens before starting DRV/RTV-containing regimens were more likely to develop rashes with an adjusted odds ratio of 3.53 (95% confidence interval, 1.45-8.62).

CONCLUSIONS

Once-daily regimens containing DRV/RTV is associated with a higher rate of adverse cutaneous reactions than other PI-containing regimens in HIV-infected Taiwanese, especially in those who have a history of rashes to nNRTI-containing regimens before switch to DRV/RTV-containing regimens.

Для цитирования: Lin Kuan-Yin, Cheng Chien-Yu, Yang Chia-Jui, Tsai Mao-Song, Hsieh Szu-Min, Sun Hsin-Yun, Sheng Wang-Huei, Chen Mao-Yuan, Chang Sui-Yuan, Cheng Shu-Hsing, Hung Chien-Ching. Skin rash related to once-daily boosted darunavir-containing antiretroviral therapy in HIV-infected Taiwanese: incidence and associated factor.. Journal of infection and chemotherapy : official journal of the Japan Society of Chemotherapy. 2014. DOI: 10.1016/j.jiac.2014.04.006.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.